# SDR 99ZZZX2825

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32146421
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 721 DURING CLIMB-OUT FROM AUS THROUGH FL 250, THE NR 3 ENGINE STRUT OVERHEAT ILLUMINATED FOLLOWED SHORTLY BY THE NR 3 ENGINE BLEED TRIP AND THE LOWER AFT BODY OVERHEAT LIGHT.  THE FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO DFW. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER DIFFICULTIES.  REPOSITIONED AND RETORQUED SEVERAL 8TH AND 13TH STAGE DUCT CLAMPS.  REPLACED THE 8TH STAGE CHECK VALVE AND THE NR 3 BLEED VALVE.  OPERATIONAL CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REF:  OPER CNTRL NR GAIA99102.
